MathSciNet Relay Station
MathSciNet bibliographic data
MR626487 60J55 (26A45 28A15)
Geman, D.; Horowitz, J. Smooth perturbations of a function with a smooth local time. Trans. Amer. Math. Soc. 267 (1981), no. 2, 517–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement